The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (772 KB) | Metadata | Table of Contents | ZAA summary
Volume 8, Issue 2, 1989, pp. 169–176
DOI: 10.4171/ZAA/346

Published online: 1989-04-30

On the Behaviour of the Distributional Stieltjes Transformation at the Origin

Stevan Pilipović[1]

(1) University Novi Sad, Serbia

The behaviour of the distributional Stieltjes transformation at the origin 0 is investigated for distributions of $\mathcal S'_+$ having appropriate quasiasymptotic behaviour at $0^+$. These new results follow by known ones for the asymptotic behaviour at $\infty$. A Tauberian-type result for the behaviour at 0 is also obtained.

No keywords available for this article.

Pilipović Stevan: On the Behaviour of the Distributional Stieltjes Transformation at the Origin. Z. Anal. Anwend. 8 (1989), 169-176. doi: 10.4171/ZAA/346